Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 7, Number 5
HTML articles powered by AMS MathViewer

Some differentiation properties of Markoff transition probability functions
Donald G. Austin PDF
Proc. Amer. Math. Soc. 7 (1956), 751-761
A note on nonrecurrent random walks
Cyrus Derman PDF
Proc. Amer. Math. Soc. 7 (1956), 762-765
A note on the steady state solutions of the heat equation
W. Fulks PDF
Proc. Amer. Math. Soc. 7 (1956), 766-771
Note on plurisubharmonic and Hartogs functions
H. J. Bremermann PDF
Proc. Amer. Math. Soc. 7 (1956), 771-775
Some Helly theorems for monotone functions
H. D. Brunk, G. M. Ewing and W. R. Utz PDF
Proc. Amer. Math. Soc. 7 (1956), 776-783
Abelian rings and spectra of operators on $l_ p$
G. L. Krabbe PDF
Proc. Amer. Math. Soc. 7 (1956), 783-790
Conditions which preclude the existence of critical solutions of an ordinary differential system
L. P. Burton PDF
Proc. Amer. Math. Soc. 7 (1956), 791-795
On a sequence of Fourier coefficients
Basudeo Singh PDF
Proc. Amer. Math. Soc. 7 (1956), 796-803
A note on Hausdorff transforms
Amnon Jakimovski PDF
Proc. Amer. Math. Soc. 7 (1956), 803-807
Boundary values of continuous analytic functions
Walter Rudin PDF
Proc. Amer. Math. Soc. 7 (1956), 808-811
Limit-preserving embeddings of partially ordered sets in directed sets
J. R. Isbell and Herman Rubin PDF
Proc. Amer. Math. Soc. 7 (1956), 812-813
The zeros of certain sine-like integrals
A. E. Livingston and Lee Lorch PDF
Proc. Amer. Math. Soc. 7 (1956), 813-816
On an inequality for convex functions
H. D. Brunk PDF
Proc. Amer. Math. Soc. 7 (1956), 817-824
Subalgebras of spaces of continuous functions
Walter Rudin PDF
Proc. Amer. Math. Soc. 7 (1956), 825-830
Extreme maximal ideals of a partially ordered vector space
F. F. Bonsall PDF
Proc. Amer. Math. Soc. 7 (1956), 831-837
On closure problems and the zeros of the Riemann zeta function
Norman Levinson PDF
Proc. Amer. Math. Soc. 7 (1956), 838-845
On a generalization of the Poisson formula for the solution of the heat flow equation
Arnold J. Tingley PDF
Proc. Amer. Math. Soc. 7 (1956), 846-851
A note on the algebra of bounded functions. II
Kenneth G. Wolfson PDF
Proc. Amer. Math. Soc. 7 (1956), 852-855
Lie simplicity of a special class of associative rings
Willard E. Baxter PDF
Proc. Amer. Math. Soc. 7 (1956), 855-863
Atomic lattices with unique comparable complements
J. E. McLaughlin PDF
Proc. Amer. Math. Soc. 7 (1956), 864-866
Two word rings
William G. Leavitt PDF
Proc. Amer. Math. Soc. 7 (1956), 867-870
A splitting theorem and the principal ideal theorem for some infinitely generated groups
Eugene Schenkman PDF
Proc. Amer. Math. Soc. 7 (1956), 870-873
Note on certain group algebras
Alfred B. Willcox PDF
Proc. Amer. Math. Soc. 7 (1956), 874-879
Partitions of multi-partite numbers
E. M. Wright PDF
Proc. Amer. Math. Soc. 7 (1956), 880-890
The Cartan-Brauer-Hua theorem for matrix and local matrix rings
Alex Rosenberg PDF
Proc. Amer. Math. Soc. 7 (1956), 891-898
Cancellation in direct sums of groups
Elbert A. Walker PDF
Proc. Amer. Math. Soc. 7 (1956), 898-902
Two notes on formal power series
Shreeram Abhyankar PDF
Proc. Amer. Math. Soc. 7 (1956), 903-905
On the compositum of algebraically closed subfields
Shreeram Abhyankar PDF
Proc. Amer. Math. Soc. 7 (1956), 905-907
Solution of a problem by Erdös-Gillman-Henriksen
Abraham Robinson PDF
Proc. Amer. Math. Soc. 7 (1956), 908-909
A note on Gauss’ sum
L. Carlitz PDF
Proc. Amer. Math. Soc. 7 (1956), 910-911
On limits of the real characteristic roots of matrices with real elements
Gene W. Medlin PDF
Proc. Amer. Math. Soc. 7 (1956), 912-917
On partly ordered fields
D. W. Dubois PDF
Proc. Amer. Math. Soc. 7 (1956), 918-930
An identity for $l$-groups
J. A. Kalman PDF
Proc. Amer. Math. Soc. 7 (1956), 931-932
Linear differential equations in distributions
Leslie D. Gates PDF
Proc. Amer. Math. Soc. 7 (1956), 933-939
A separable normal nonparacompact space
Mary Ellen Rudin PDF
Proc. Amer. Math. Soc. 7 (1956), 940-941
On continuous multiplications on the two-sphere
Paul S. Mostert and Allen L. Shields PDF
Proc. Amer. Math. Soc. 7 (1956), 942-947
Non-archimedean metrics in topology
J. de Groot PDF
Proc. Amer. Math. Soc. 7 (1956), 948-953
Products of quasi-complexes
Thomas R. Brahana PDF
Proc. Amer. Math. Soc. 7 (1956), 954-958